# SDR TSAA9553001

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AL
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF AFT PRESSURE BULKHEAD AT BS 1016, (AD 84-20-03), FOUND .75 INCH EXPOSED CRACK AT RIVET, LOCATED AT AFT CENTER PRESSURE BULKHEAD WEB AT 7 O'CLOCK POSITION.  REPAIRED PER ECO 2544.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TIME:  26853:30.  CYCLES:  65359.  (X)
